MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVBB1D1
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Invalid Sensing (2293)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a review of the remote transmission indicated that the patient received inappropriate shocks and a lead integrity alert was triggered for the right ventricular (rv) lead due to lead impedance, oversensing, and sensing integrity counter (sic).There was also rv lead impedances warnings triggered for high pacing impedance and a rv lead noise warning triggered.Additionally,there were high rate non-sustained episodes noted on the interrogation report.A possible lead fracture was suspected.The rv lead was programmed off.It was also questioned why the implantable cardioverter defibrillator (icd) did not withhold the inappropriate shocks.The following day the rv lead was capped and replaced.The icd remains in use.No further patient complications have been reported as a result of this event.

Brand Name
EVERA XT VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7459644
Report Number3004209178-2018-08892
Device Sequence Number11036551
Product Code LWS
UDI-Device Identifier00643169530300
UDI-Public00643169530300
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2018
Device Model NumberDVBB1D1
Device Catalogue NumberDVBB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE 6945-65 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age88 YR